# SDR RAIA950303

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 305969
- Condition: Inop
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MEM - FLT 7146 - ON CLIMB, THE NR 1 ENGINE WOULD NOT MAKE TORQUE.  MAINTENANCE REPLACED THE LT ENG OIL IMMERSED THERMAL SENSOR. (W)
